Alert archive / Nebraska / River Flood Warnings in 2015
River Flood Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at May 7, 2015, 9:46 AM CDT for Nemaha County, Nebraska; Atchison County, Missouri. It took effect at May 8, 2015, 6:00 AM CDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 9:46 AM CDT (14:46 UTC)
- In effect from
- May 8, 2015, 6:00 AM CDT
- Expired
- May 9, 2015, 10:41 PM CDT
- In force
- 41 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Atchison County, MO, Nemaha County, NE
The radar
The Omaha radar (KOAX), 118 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Brownville (BRON1).
- Action stage
- 33 ft
- Minor stage
- 34 ft
- Moderate stage
- 38.5 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06810070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
272
WGUS43 KOAX 071446
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
946 AM CDT THU MAY 7 2015
...The National Weather Service in Omaha has issued a flood warning
for the following river in Iowa...Nebraska...Missouri...
Missouri River At Nebraska City affecting Fremont and Otoe
Counties.
Missouri River At Brownville affecting Atchison and Nemaha
Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC071-NEC131-080246-
/O.NEW.KOAX.FL.W.0012.150508T1130Z-150509T1621Z/
/NEBN1.1.ER.150508T1130Z.150509T0000Z.150509T1021Z.NO/
946 AM CDT THU MAY 7 2015
The National Weather Service in Omaha has issued a
* Flood Warning for
The Missouri River At Nebraska City.
* from Friday morning to Saturday morning...or until the warning is
cancelled.
* At 9:00 AM Thursday the stage was 11.4 feet...or 6.6 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 19.4 feet by tomorrow evening.the river will fall
below flood stage by Saturday morning.
* Impact...at 18.0 feet...Widespread lowland flooding begins.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-080246-
/O.NEW.KOAX.FL.W.0013.150508T1245Z-150510T0341Z/
/BRON1.1.ER.150508T1245Z.150509T0600Z.150509T2141Z.NO/
946 AM CDT THU MAY 7 2015
The National Weather Service in Omaha has issued a
* Flood Warning for
The Missouri River At Brownville.
* from Friday morning to Saturday evening...or until the warning is
cancelled.
* At 9:15 AM Thursday the stage was 26.2 feet...or 6.8 feet below
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 35.5 feet by early Saturday morning.the river will
fall below flood stage by Saturday afternoon.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-080246-
/O.NEW.KOAX.FL.W.0014.150508T2008Z-150510T0843Z/
/RULN1.1.ER.150508T2008Z.150509T1200Z.150510T0243Z.NO/
946 AM CDT THU MAY 7 2015
The National Weather Service in Omaha has issued a
* Flood Warning for
The Missouri River At Rulo.
* from Friday afternoon to late Saturday night...or until the warning
is cancelled.
* At 9:30 AM Thursday the stage was 9.9 feet...or 7.1 feet below
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 19.0 feet by Saturday morning.the river
will fall below flood stage by Saturday before midnight.
* Impact...at 21.0 feet...Several riverfront cabins along the Nebraska
side begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
FOBERT4 follow-up statements
377
WGUS83 KOAX 080334
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1034 PM CDT THU MAY 7 2015
...The Flood Warning continues for the following river...
Missouri River at Plattsmouth affecting Mills and Cass Counties.
Missouri River At Brownville affecting Atchison and Nemaha Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
...The Flood Warning continues for the following river...
Missouri River At Nebraska City affecting Fremont and Otoe
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC129-NEC025-081834-
/O.EXT.KOAX.FL.W.0015.150508T1111Z-150509T2139Z/
/PTMN1.1.ER.150508T1111Z.150509T0000Z.150509T1539Z.NO/
1034 PM CDT THU MAY 7 2015
The Flood Warning continues for
The Missouri River at Plattsmouth.
* from Friday morning to Saturday afternoon...or until the warning is
cancelled.
* At 10:00 PM Thursday the stage was 21.8 feet...or 4.2 feet below
flood stage.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Impact...at 27.0 feet...Minor flooding is occurring in the parking
lots near the gauge site and boat ramp. In addition, a private
camping area just upstream of the gauge site begins to flood.
&&
LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
4092 9585
$$
IAC071-NEC131-081834-
/O.CON.KOAX.FL.W.0012.150508T1130Z-150509T1621Z/
/NEBN1.1.ER.150508T1130Z.150509T0000Z.150509T1021Z.NO/
1034 PM CDT THU MAY 7 2015
The Flood Warning continues for
The Missouri River At Nebraska City.
* from Friday morning to Saturday morning...or until the warning is
cancelled.
* At 10:00 PM Thursday the stage was 15.9 feet...or 2.1 feet below
flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 19.4 feet by tomorrow evening.the river will fall
below flood stage by Saturday morning.
* Impact...at 18.0 feet...Widespread lowland flooding begins.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-081834-
/O.EXT.KOAX.FL.W.0013.150508T1100Z-150510T0341Z/
/BRON1.1.ER.150508T1100Z.150509T0600Z.150509T2141Z.NO/
1034 PM CDT THU MAY 7 2015
The Flood Warning continues for
The Missouri River At Brownville.
* from Friday morning to Saturday evening...or until the warning is
cancelled.
* At 10:15 PM Thursday the stage was 31.5 feet...or 1.5 feet below
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 35.5 feet by early Saturday morning.the river will
fall below flood stage by Saturday afternoon.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-081834-
/O.EXT.KOAX.FL.W.0014.150508T1830Z-150510T0843Z/
/RULN1.1.ER.150508T1830Z.150509T1200Z.150510T0243Z.NO/
1034 PM CDT THU MAY 7 2015
The Flood Warning continues for
The Missouri River At Rulo.
* from Friday afternoon to late Saturday night...or until the warning
is cancelled.
* At 9:30 PM Thursday the stage was 12.5 feet...or 4.5 feet below
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and
continue to rise to near 19.0 feet by Saturday morning.the river
will fall below flood stage by Saturday before midnight.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$024
WGUS83 KOAX 081456
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
956 AM CDT FRI MAY 8 2015
...The Flood Warning is cancelled for the following river...
Missouri River at Plattsmouth affecting Mills and Cass Counties.
...The Flood Warning continues for the following river...
Missouri River At Nebraska City affecting Fremont and Otoe Counties.
Missouri River At Brownville affecting Atchison and Nemaha Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC129-NEC025-081526-
/O.CAN.KOAX.FL.W.0015.000000T0000Z-150509T2139Z/
/PTMN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
956 AM CDT FRI MAY 8 2015
The Flood Warning is cancelled for
The Missouri River at Plattsmouth.
* At 9:00 AM Friday the stage was 23.2 feet...or 2.8 feet below
flood stage.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage at 24.2 feet
after midnight tomorrow.
&&
LAT...LON 4106 9591 4107 9574 4078 9572 4078 9587
4092 9585
$$
IAC071-NEC131-090555-
/O.EXT.KOAX.FL.W.0012.000000T0000Z-150509T1200Z/
/NEBN1.1.ER.150509T0600Z.150509T0600Z.150509T0600Z.NO/
956 AM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River At Nebraska City.
* At 9:00 AM Friday the stage was 16.5 feet...or 1.5 feet below
flood stage.
* Flood stage is 18.0 feet.
* Forecast...the river is expected to rise to near flood stage after
midnight tomorrow.
* Impact...at 18.0 feet...Widespread lowland flooding begins.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-090555-
/O.EXT.KOAX.FL.W.0013.000000T0000Z-150509T2100Z/
/BRON1.1.ER.150509T0000Z.150509T0600Z.150509T1500Z.NO/
956 AM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River At Brownville.
* At 9:15 AM Friday the stage was 32.3 feet...or 0.7 feet below
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 33.3 feet by after midnight tomorrow.the river will
fall below flood stage by late tomorrow morning.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-090555-
/O.EXT.KOAX.FL.W.0014.150509T0600Z-150509T1800Z/
/RULN1.1.ER.150509T0600Z.150509T0600Z.150509T1200Z.NO/
956 AM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River At Rulo.
* from late tonight to Saturday afternoon...or until the warning is
cancelled.
* At 9:30 AM Friday the stage was 16.9 feet...or 0.1 feet below
flood stage.
* Flood stage is 17.0 feet.
* Forecast...the river is expected to rise to near flood stage after
midnight tomorrow.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
FOBERT802
WGUS83 KOAX 090125
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
825 PM CDT FRI MAY 8 2015
...The Flood Warning continues for the following river...
Missouri River At Nebraska City affecting Fremont and Otoe
Counties.
Missouri River At Brownville affecting Atchison and Nemaha
Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC071-NEC131-091200-
/O.CON.KOAX.FL.W.0012.000000T0000Z-150509T1200Z/
/NEBN1.1.ER.150509T0600Z.150509T0600Z.150509T0600Z.NO/
825 PM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River At Nebraska City.
* At 8:00 PM Friday the stage was 17.0 feet...or 1.0 feet below
flood stage.
* Flood stage is 18.0 feet.
* Forecast...the river is expected to rise to near flood stage after
midnight tomorrow.
* Impact...at 18.0 feet...Widespread lowland flooding begins.
&&
LAT...LON 4078 9587 4078 9572 4048 9554 4048 9580
4074 9590
$$
MOC005-NEC127-091625-
/O.CON.KOAX.FL.W.0013.000000T0000Z-150509T2100Z/
/BRON1.1.ER.150508T2322Z.150509T0600Z.150509T1500Z.NO/
825 PM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River At Brownville.
* At 7:15 PM Friday the stage was 33.0 feet...or at flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.2 feet by
after midnight tomorrow. The river will fall below flood stage late
tomorrow morning.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-091625-
/O.CON.KOAX.FL.W.0014.000000T0000Z-150509T1800Z/
/RULN1.1.ER.150508T1640Z.150509T0030Z.150509T1200Z.NO/
825 PM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River At Rulo.
* At 7:30 PM Friday the stage was 17.3 feet...or 0.3 feet above
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$295
WGUS83 KOAX 091159
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
659 AM CDT SAT MAY 9 2015
...The Flood Warning is cancelled for the following river...
Missouri River At Brownville affecting Atchison and Nemaha
Counties.
...The Flood Warning continues for the following river...
Missouri River At Rulo affecting Holt and Richardson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
MOC005-NEC127-091229-
/O.CAN.KOAX.FL.W.0013.000000T0000Z-150509T2100Z/
/BRON1.1.ER.150508T2322Z.150509T0100Z.150509T0245Z.NO/
659 AM CDT SAT MAY 9 2015
The Flood Warning is cancelled for
The Missouri River At Brownville.
* At 6:15 AM Saturday the stage was 32.5 feet...or 0.5 feet below
flood stage.
* Flood stage is 33.0 feet.
* Fell below flood stage at 9:45 PM Friday.
* Forecast...The river will continue to fall to 29.9 feet by tomorrow
morning.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-091800-
/O.CON.KOAX.FL.W.0014.000000T0000Z-150509T1800Z/
/RULN1.1.ER.150508T1640Z.150509T0600Z.150509T1200Z.NO/
659 AM CDT SAT MAY 9 2015
The Flood Warning continues for
The Missouri River At Rulo.
* At 6:30 AM Saturday the stage was 17.1 feet...or 0.1 feet above
flood stage.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at May 7, 6:40 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 7, 6:40 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 640 AM CDT THU MAY 7 2015 .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 345 AM CDT THU MAY 7 2015 FORECAST CONCERNS IN THE SHORT TERM WILL BE ADDITIONAL RAIN THROUGH THE WEEKEND AND IMPACT ON LOCATIONS THAT ALREADY HAD HEAVY RAIN...POTENTIAL FOR SEVERE WEATHER LATER TODAY AND TONIGHT. ACTIVE EVENING WITH ISOLATED SEVERE WEATHER INCLUDING A TORNADO IN JEFFERSON COUNTY AND VERY HEAVY RAIN INCLUDING A REPORT OF 8.97 INCHES AT SWANTON THROUGH MIDNIGHT AND 7.69 INCHES AT WILBER THROUGH MIDNIGHT. THE 00Z H5 PATTERN SHOWED LOW PRESSURE OVER SOUTH DAKOTA...WITH CLOSED LOW PRESSURE OVER WASHINGTON STATE AND OREGON. AT H7...THERE WAS A SPEED MAX OF 45KTS OVER THE FORECAST AREA WITH A POCKET OF H7 MOISTURE FROM NEBRASKA INTO KANSAS. AT H85...THE GULF WAS OPEN WITH +10 TO 15 DEG C DEWPOINTS FROM SOUTH TO NORTH ACROSS THE PLAINS DRIVEN BY A CORRIDOR OF 40KT SOUTH WINDS. THE FIRST SHORTWAVE LIFTED NORTHEAST LAST EVENING...WITH A SECOND RIPPLE LIFTING THROUGH THE FLOW THIS MORNING. THE SHORT RANGE MODELS ARE IN GOOD AGREEMENT THAT THE CLOSED LOW OVER THE PACIFIC NORTHWEST DROPS SOUTH ACROSS CALIFORNIA THEN MOVES TO THE FOUR CORNERS AREA BY 12Z SATURDAY AND EVENTUALLY SHIFTING INTO SOUTHWEST NEBRASKA BY 12Z SUNDAY. HI-RESOLUTION MODELS SHOW THAT SHOWERS AND THUNDERSTORMS WILL BE ONGOING EARLY THIS MORNING...HOWEVER AS THE LOW LEVEL JET WEAKENS...SO SHOULD THE STORMS. THERE MAY BE ANOTHER WEAKER SPEED MAX THAT COMES THROUGH IN THE AFTERNOON. THE NAM/HIRES NMM HAVE THIS...WHILE THE HI RES ARW/GFS IS DRY OR JUST IN THE SOUTHEAST PART OF THE FORECAST AREA. DRIER AIR DOES WORK INTO THE NORTHWEST PART OF THE FORECAST AREA...HOWEVER AHEAD OF THE COLD FRONT...PWATS REMAIN HIGH BETWEEN 1-1.5 INCHES. DEPENDING ON THE CLOUDCOVER...THERE IS THE POTENTIAL FOR INSTABILITY TO INCREASE TO 1000-2500J/KG AND LI/S AROUND -4 TO -8. DEEP LAYER SHEAR IS AROUND 25 TO 30KTS. AHEAD OF THE COLD FRONT WILL MAINTAIN CHANCE FOR SHOWERS AND THUNDERSTORMS. SEVERE STORMS WILL BE CONDITIONAL ON HEATING TODAY. SPC HAS A MARGINAL RISK FOR SEVERE STORMS...WITH THE SLIGHT RISK NOSING IN TOWARD JEFFERSON COUNTY. THE DEVELOPMENT OF THUNDERSTORMS IS PROBLEMATIC TOO IN REGARD TO HEAVY RAIN. UNTIL WE SIGNIFICANTLY DRY OUT...STORMS THAT FORM IN THE MOIST AIR WILL BE CAPABLE TO PRODUCE LOCALLY HEAVY RAIN. TONIGHT...THE PROGRESS OF THE COLD FRONT IS SLOW...GENERALLY PUSHING ACROSS SOUTHEAST NEBRASKA TOWARD FALLS CITY. INCLUDED HIGHER POPS IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA WITH SPOTTIER PRECIPITATION FARTHER NORTH. SOUTHWEST FLOW ALOFT WILL ABOVE THE SURFACE FRONT AND MOISTURE IN THE AREA WILL KEEP THE SHOWERS AND THUNDERSTORMS GOING NEAR THE KANSAS AND MISSOURI BORDERS FRIDAY THROUGH SATURDAY MORNING...HOWEVER DRY AIR AND WEAKER FORCING SHOULD LIFT THE COVERAGE OF PRECIPITATION FARTHER NORTH. IMPACTS OF THE APPROACHING TROF SATURDAY AFTERNOON SHOULD INCREASE SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHWEST TOWARD FAIRBURY. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 345 AM CDT THU MAY 7 2015 SATURDAY NIGHT...THE CLOSED H5 LOW MOVES INTO THE WESTERN PLAINS. THIS SHOULD PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH THE RAIN LIFTING NORTH AND THE DRY SLOT WORKING INTO THE SOUTHWEST TOWARD FAIRBURY. THE SURFACE LOW IS FORECAST TO TRACK FROM SOUTHWEST NEBRASKA TOWARD NORTHEAST NEBRASKA. SEVERE STORMS WILL BE SOMETHING MONITOR WITH THE TRACK OF THIS STORM. WRAPAROUND MOISTURE IS PROGGED TO AFFECT NORTHEAST NEBRASKA MONDAY WITH SOME NEGATIVE H85 TEMPERATURES MONDAY MORNING. STILL PLENTY OF TIME TO ADD A MIX IF NEEDED. && .AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 634 AM CDT THU MAY 7 2015 ONLY ISOLATED SHOWERS ARE EXPECTED AT TAF SITES EARLY IN THE TAF PERIOD. VFR CIGS AT KLNK AND KOMA WILL PREVAIL...WITH MVFR CIGS AT KOFK THROUGH 18Z. THEN A COLD FRONT DRIFTING SOUTH WILL TURN WINDS TO THE NORTHWEST BY 22Z AT KOFK...THEN KLNK AND KOMA SHORTLY AFTER 00Z. A FEW THUNDERSTORMS MAY DEVELOP ALONG THIS FRONT...BUT COVERAGE IS EXPECTED TO BE ISOLATED ENOUGH AT TAF SITE TO PRECLUDE A MENTION AT THIS TIME. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DERGAN/ZAPOTOCNY LONG TERM...ZAPOTOCNY AVIATION...DERGAN
Hazardous weather outlook, May 7, 9:33 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 933 AM CDT THU MAY 7 2015 IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-080445- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 933 AM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ALONG A COLD FRONT. SEVERE WEATHER IS GENERALLY NOT EXPECTED WITH THIS ACTIVITY. THE THREAT FOR THUNDERSTORMS INCREASES TONIGHT OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE OVERNIGHT THUNDERSTORMS. FLOODING OR ELEVATED RIVER LEVELS CONTINUE TO AFFECT THE BIG BLUE RIVER...TURKEY CREEK...LINCON CREEK...THE SALT CREEK... AND WAHOO CREEK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. NEZ011-012-015>018-030>033-042-043-080445- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- 933 AM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ALONG A COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY. HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, May 7, 7:16 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
716 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 N VALLEY 41.33N 96.35W
05/07/2015 M2.10 INCH DOUGLAS NE OFFICIAL NWS OBS
24 HOUR RAINFALL
0700 AM HEAVY RAIN OMAHA 41.26N 96.01W
05/07/2015 M2.98 INCH DOUGLAS NE CO-OP OBSERVER
24 HOUR RAINFALL - OMAHA - NORTHRIDGE DR AND TUCKER ST
&&
J-E.KLISHLocal storm report, May 7, 7:23 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
723 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN LINCOLN 40.82N 96.69W
05/07/2015 M6.65 INCH LANCASTER NE ASOS
AIRPORT
&&
DFOBERTLocal storm report, May 7, 7:26 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
726 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN LINCOLN 40.82N 96.69W
05/07/2015 M7.50 INCH LANCASTER NE PUBLIC
56TH AND PINE LAKE
&&
DFOBERTLocal storm report, May 7, 7:52 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
752 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN WAVERLY 40.91N 96.53W
05/07/2015 M5.90 INCH LANCASTER NE TRAINED SPOTTER
&&
DFOBERTLocal storm report, May 7, 8:47 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
847 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MALCOLM 40.91N 96.87W
05/07/2015 M3.48 INCH LANCASTER NE CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN GRETNA 41.14N 96.24W
05/07/2015 M3.46 INCH SARPY NE CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN 3 E FRIEND 40.65N 97.23W
05/07/2015 M4.52 INCH SALINE NE CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN FREMONT 41.44N 96.49W
05/07/2015 M2.10 INCH DODGE NE CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN 6 S MEAD 41.14N 96.49W
05/07/2015 M3.59 INCH SAUNDERS NE CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN RAYMOND 40.96N 96.78W
05/07/2015 M3.82 INCH LANCASTER NE CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN SEWARD 40.91N 97.10W
05/07/2015 M3.82 INCH SEWARD NE CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN 4 ESE CRETE 40.60N 96.89W
05/07/2015 M8.10 INCH LANCASTER NE CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN 4 W FORT CALHOUN 41.46N 96.10W
05/07/2015 M3.04 INCH WASHINGTON NE CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN LOGAN 41.64N 95.79W
05/07/2015 M2.53 INCH HARRISON IA CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN BLAIR 41.54N 96.14W
05/07/2015 M2.73 INCH WASHINGTON NE AWOS
AIRPORT - 24 HOUR RAINFALL
0700 AM HEAVY RAIN OMAHA 41.26N 96.01W
05/07/2015 M2.49 INCH DOUGLAS NE ASOS
EPPLEY AIRFIELD - 24 HOUR RAINFALL
0700 AM HEAVY RAIN MILLARD 41.21N 96.16W
05/07/2015 M3.04 INCH DOUGLAS NE AWOS
AIRPORT - 24 HOUR RAINFALL
0700 AM HEAVY RAIN OMAHA 41.26N 96.01W
05/07/2015 M3.51 INCH DOUGLAS NE TRAINED SPOTTER
90TH AND BOYD - 24 HOUR RAINFALL
0700 AM HEAVY RAIN OMAHA 41.26N 96.01W
05/07/2015 M3.07 INCH DOUGLAS NE TRAINED SPOTTER
40TH ST AND NORTH POST RD - 24 HOUR RAINFALL
&&
J-E.KLISHLocal storm report, May 7, 9:06 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
906 AM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HEAVY RAIN 3 W PACIFIC JUNCTION 41.02N 95.86W
05/07/2015 M1.30 INCH MILLS IA TRAINED SPOTTER
&&
DFOBERTThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:19 PM CDT | Special Weather Statement | OAX | Saline | 41 min |
| May 6, 7:35 PM CDT | Tornado Warning | OAX | Jefferson | 25 min |
| May 6, 7:43 PM CDT | Flash Flood Watch | OAX | Butler, Jefferson, Lancaster, Saline, Saunders, Seward | 8 hr |
| May 6, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Saunders, Seward | 50 min |
| May 6, 7:58 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| May 6, 8:22 PM CDT | Tornado Warning | OAX | Saline | 11 min |
| May 6, 8:33 PM CDT | Tornado Warning | OAX | Lancaster | 27 min |
| May 6, 8:34 PM CDT | Flash Flood Warning | OAX | Jefferson, Saline | 4 hr |
| May 6, 8:41 PM CDT | Special Weather Statement | OAX | Saline | 49 min |
| May 6, 8:46 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 44 min |
| May 6, 9:08 PM CDT | Special Weather Statement | OAX | Saunders | 52 min |
| May 6, 9:17 PM CDT | Special Weather Statement | OAX | Lancaster | 28 min |
| May 6, 9:34 PM CDT | Areal Flood Advisory | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 9:35 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 40 min |
| May 6, 9:56 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 10:21 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 39 min |
| May 6, 10:22 PM CDT | Special Weather Statement | OAX | Lancaster | 23 min |
| May 6, 10:38 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 24 min |
| May 6, 10:53 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 37 min |
| May 6, 11:00 PM CDT | Tornado Warning | OAX | Gage, Lancaster, Otoe | 30 min |
| May 6, 11:21 PM CDT | River Flood Warning | OAX | Saline | 63 hr |
| May 6, 11:21 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 39 min |
| May 6, 11:39 PM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 3 hr |
| May 6, 11:40 PM CDT | Special Weather Statement | OAX | Gage, Lancaster, Saline | 35 min |
| May 6, 11:51 PM CDT | River Flood Warning | OAX | Lancaster | 30 hr |
| May 7, 12:02 AM CDT | Special Weather Statement | OAX | Cass, Douglas, Otoe, Sarpy | 43 min |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Saunders | 45 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Lancaster | 32 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Cass | 47 hr |
| May 7, 12:28 AM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline, Seward | 7 hr |
| May 7, 12:42 AM CDT | Special Weather Statement | OAX | Seward | 33 min |
| May 7, 12:56 AM CDT | Special Weather Statement | OAX | Cass, Otoe | 34 min |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 1:00 AM CDT | River Flood Warning | OAX | Jefferson | 71 hr |
| May 7, 1:51 AM CDT | Areal Flood Advisory | OAX | Saunders | 6 hr |
| May 7, 2:32 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 6 hr |
| May 7, 2:38 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 6 hr |
| May 7, 4:02 AM CDT | River Flood Warning | OAX | Saline | 4 days |
| May 7, 4:25 AM CDT | River Flood Warning | OAX | Saunders | 61 hr |
| May 7, 5:14 AM CDT | Areal Flood Warning | OAX | Saunders | 6 hr |
| May 7, 7:19 AM CDT | River Flood Warning | OAX | Saunders | 7 days |
| May 7, 7:27 AM CDT | Areal Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline | 12 hr |
| May 7, 8:25 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 9 hr |
| May 7, 8:30 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 5 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Otoe | 50 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Richardson | 66 hr |
| May 7, 10:33 AM CDT | River Flood Warning | OAX | Cass | 54 hr |
| May 7, 2:13 PM CDT | Special Weather Statement | OAX | Johnson | 17 min |
| May 7, 2:32 PM CDT | Special Weather Statement | OAX | Johnson | 28 min |
| May 7, 2:42 PM CDT | Special Weather Statement | OAX | Gage | 48 min |
| May 7, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 25 min |
| May 7, 3:28 PM CDT | Special Weather Statement | OAX | Nemaha | 32 min |
| May 7, 3:49 PM CDT | Special Weather Statement | OAX | Gage | 41 min |
| May 7, 4:27 PM CDT | Special Weather Statement | OAX | Nemaha | 33 min |
| May 7, 4:37 PM CDT | Special Weather Statement | OAX | Pawnee | 53 min |
| May 7, 5:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 16 min |
| May 7, 5:35 PM CDT | Special Weather Statement | OAX | Gage, Pawnee | 40 min |
| May 7, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 17 min |
| May 7, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 35 min |
| May 7, 6:59 PM CDT | Special Weather Statement | OAX | Otoe | 46 min |
Nearby
River Flood Warnings in Nebraska, 2015River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.